advertisement
Question
Posted by: Hannie | 2007/08/13

Discontinuation symptoms of Cipralex

I stopped taking Cipralex 2 weeks ago after being on it for 4 months. For the entire 2 weeks I have now been off the tablet; I have been suffering severely with dizziness and light-headedness. It is seriously causing a problem for me. How can I get rid of the effect.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Hannie
You should have tapered it down before stopping - try Effortil PL once a day for the dizziness?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: B.A. | 2007/11/30

Hi. I have been feeling low and down for about a month now. It has gone from bad to worse the last four days. In the morning it is terrible. I can't stop crying, i've got no appetite, i'm weak. I went to the doctor on Wednesday. He put me on Cipralex 10 mg. I'm on it for two days now. Just wish that it does not take so long to start working. This is effecting my husband, my work, MY WHOLE LIFE. i just feel like dying at times. Sometimes i wish that something can come my way and kill me, cause i dont have the guts to do it myself

Reply to B.A.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement